Alert archive / Missouri / Areal Flood Warnings in 2012
Areal Flood Warning 2, NWS Quad Cities, IA
NWS Quad Cities, IA issued this areal flood warning at May 4, 2012, 8:50 AM CDT for Clark County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2012, 8:50 AM CDT (13:50 UTC)
- Expired
- May 4, 2012, 2:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Clark County, MO
The radar
The Quad Cities radar (KDVN), 157 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
141
WGUS43 KDVN 041350
FLWDVN
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
850 AM CDT FRI MAY 4 2012
MOC045-041945-
/O.NEW.KDVN.FA.W.0002.120504T1350Z-120504T1945Z/
/00000.0.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK MO-
850 AM CDT FRI MAY 4 2012
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR...
CLARK COUNTY IN NORTHEAST MISSOURI...
THIS INCLUDES THE CITY OF KAHOKA...
* UNTIL 245 PM CDT
* AT 848 AM CDT CLARK COUNTY SHERIFF REPORTED PORTIONS OF ROUTE C
AND SEVERAL GRAVEL ROADS REMAINED CLOSED DUE TO HIGH WATER.
IT IS CURRENTLY NOT RAINING ACROSS THE AREA BUT MORE RAIN IS
EXPECTED THIS MORNING AND AGAIN THIS AFTERNOON. ANY ADDITIONAL
RAINFALL WILL RAPIDLY RUN OFF DUE TO SATURATED SOILS AND CAUSE
ADDITIONAL FLOODING.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS POSSIBLE OVER THE NEXT 24
HOURS..
&&
LAT...LON 4026 9195 4060 9194 4061 9173 4058 9168
4055 9168 4054 9162 4051 9162 4047 9158
4045 9152 4044 9154 4043 9152 4041 9152
4040 9149 4038 9148 4038 9142 4034 9146
4025 9150
$$
082 follow-up statements
266
WGUS83 KDVN 041825
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
125 PM CDT FRI MAY 4 2012
MOC045-041945-
/O.CON.KDVN.FA.W.0002.000000T0000Z-120504T1945Z/
/00000.0.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK MO-
125 PM CDT FRI MAY 4 2012
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR CLARK
COUNTY...
AT 125 PM CDT THE CLARK COUNTY SHERIFF DEPARTMENT INDICATED ALL
ROADS EXCEPT ROUTE K WERE OPEN.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
&&
LAT...LON 4026 9195 4060 9194 4061 9173 4058 9168
4055 9168 4054 9162 4051 9162 4047 9158
4045 9152 4044 9154 4043 9152 4041 9152
4040 9149 4038 9148 4038 9142 4034 9146
4025 9150
$$
08440
WGUS83 KDVN 041947
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
247 PM CDT FRI MAY 4 2012
MOC045-041957-
/O.EXP.KDVN.FA.W.0002.000000T0000Z-120504T1945Z/
/00000.0.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK MO-
247 PM CDT FRI MAY 4 2012
...THE FLOOD WARNING HAS EXPIRED FOR CLARK COUNTY...
ACCORDING TO THE SHERIFF OFFICE...ROUTE K IS BEING WORKED ON BY THE
HIGHWAY DEPARTMENT AND SHOULD BE OPEN SOON.
LAT...LON 4026 9195 4060 9194 4061 9173 4058 9168
4055 9168 4054 9162 4051 9162 4047 9158
4045 9152 4044 9154 4043 9152 4041 9152
4040 9149 4038 9148 4038 9142 4034 9146
4025 9150
$$
08What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this areal flood warning went out at May 4, 3:43 AM CDT, 5 hours 7 minutes earlier.
Area forecast discussion, May 4, 3:43 AM CDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
343 AM CDT FRI MAY 4 2012
.SYNOPSIS...
MCS THAT BROUGHT SEVERE WEATHER TO THE CWA LAST EVENING HAS
CONTINUED TO WEAKEN ACROSS MOST OF THE CWA EARLY THIS MORNING
WITH THE LOSS OF SURFACE BASED CAPE. HOWEVER SPC MESO ANALYSIS
SHOWS THE AXIS OF HIGHEST CAPE HAS NOW SHIFTED INTO EXTREME
NORTHERN MO INTO WESTERN IL WHERE THE STRONGEST STORMS WERE
LOCATED IN OUR CWA. PROFILERS INDICATED THE LOW LEVEL JET WAS ALSO
WEAKENING SOMEWHAT. OUTSIDE OF THE THUNDERSTORM COMPLEXES SKIES
WERE CLEAR ACROSS EASTERN NEB...SOUTHERN MN AND NORTHWEST IA.
CURRENT TEMPERATURES RANGED FROM THE MID 70S IN MO TO THE 60S IN
THE DVN CWA TO THE 40S IN PORTIONS OF ND AND NORTHERN MN.
HAASE
&&
.SHORT TERM...TODAY AND TONIGHT...
FORECAST FOCUS ON THUNDERSTORMS WITH POTENTIAL FOR SEVERE WEATHER
AND FLASH FLOODING.
TODAY...THUNDERSTORM ACTIVITY EXPECTED TO DIMINISH THIS MORNING
WITH THE LOW LEVEL JET WEAKENING AND THE HIGHER CAPES IN MO.
HOWEVER WILL MAINTAIN CHANCE POPS TODAY. CURRENT FLASH FLOOD WATCH
GOES UNTIL 9 AM. WITH THE THUNDERSTORM CLUSTERS WEAKENING AND
CLOUD COVER DIMINISHING SUNSHINE WILL RETURN THIS AFTERNOON. THIS
WILL RAPIDLY DESTABILIZE THE ATMOSPHERE AND ALLOW TEMPERATURES TO
PUSH INTO THE LOWER TO MID 80S. WITH NUMEROUS OUTFLOW BOUNDARIES
FROM THE CURRENT ACTIVITY SEVERE THUNDERSTORMS SHOULD DEVELOP AGAIN
EITHER LATE THIS AFTERNOON OR EARLY THIS EVENING AND CONGEAL INTO
ANOTHER FAIRLY LARGE COMPLEX AS THE EVENING PROGRESSES. LARGE HAIL
AND DAMAGING WINDS ALONG WITH FLASH FLOODING WILL BE THE MAIN
THREATS. HOWEVER CAN NOT RULE OUT AN ISOLATED TORNADO ON ANY
BOUNDARY DUE TO VORTICITY STRETCHING ALONG WITH THE VERY UNSTABLE
AIRMASS. WITH TORRENTIAL RAINS FALLING LAST EVENING AND MORE HEAVY
RAIN EXPECTED THOUGHT ABOUT ISSUING A FLASH FLOOD WATCH FOR LATE
THIS AFTERNOON AND TONIGHT. HOWEVER WOULD LIKE TO SEE WHERE BOUNDARIES
SET UP TO FOCUS THE HEAVIER STORMS SO WILL PUNT TO THE DAY SHIFT
TO EVALUATE.
TONIGHT...THUNDERSTORMS...SOME SEVERE ALONG WITH THE POTENTIAL FOR
FLASH FLOODING THIS EVENING AS LOW LEVEL JET INCREASES ONCE AGAIN.
THESE STORMS WILL GRADUALLY WEAKEN AND DIMINISH IN COVERAGE SOMETIME
WELL AFTER MIDNIGHT. WILL HAVE LIKELY POPS FOR TONIGHT BUT THIS
MAY NEED TO BE RAISED. MINIMUM TEMPERATURES WILL BE IN THE 60S.
HAASE
.LONG TERM...SATURDAY THROUGH THURSDAY...
SATURDAY AND SUNDAY...THIS PERIOD TO CONTINUE TO BE INFLUENCED BY
WHAT EVER NOCTURNAL CONVECTION AND LINGERING PROCESSES AS A RESULT
OF OVERNIGHT MCS/S LAYS OUT FOR THE FOLLOWING DAY AND MODEL GUIDANCE
MAINLY A GUESS A THIS POINT. BUT SEVERAL MODELS FROM 00Z RUNS SUGGEST
LOW TO MID LEVEL RIDGING ACRS THE MID TO UPPER MS RVR VALLEY AND SOME
RE-ENFORCING CAPPING MAY MAKE FOR A MAINLY DRY SATURDAY THOUGH 00Z
AFTER MORNING LINGERING CONVECTION/DEBRIS FROM FRI NIGHT DECAYS OR
MOVES OUT. LLVL CONVERGENCE...THTA-E FEED AND SOUTHWESTERLY
INFLUENCE/VORT PROPAGATION PATH SHIFTS TO THE NORTHERN PLAINS AND MN
SAT AFTERNOON AND EVENING FOR MAIN MCS INITIATION IN THOSE AREAS.
BULK OF MODELS THEN SUGGEST THAT THIS RESULTANT MCS WILL THEN PUSH
EASTWARD ACRS MN AND WI AND REMAIN LARGELY NORTH OF THE AREA SAT
NIGHT. BUT CAN/T RULE OUT A MORE SOUTHEASTWARD PROPAGATION TOWARD
HIGHER CAPES AND SOUTHERLY LLJ FEED AND THUS POSSIBLY GET DOWN INTO
PORTIONS OF THE LOCAL AREA. IF IT DOES...ONGOING THTA-E RICH
AIRMASS AS WELL AS ROBUST CAPES BUILT UP EARLIER IN THE DAY SUGGEST
BOTH DAMAGING WIND POTENTIAL AND MORE HEAVY RAIN. SAT AND SUNDAY
HIGHS DEPENDENT ON MORNING DEBRIS AND COOL POOL EROSION...BUT
AIRMASS IN PLACE SUPPORTS TEMPS WELL UP IN THE 70S AND INTO THE 80S
WITH AFTERNOON CLOUD CLEAR-OFF. LATE SUNDAY AND SUNDAY NIGHT HAVE
PART OF A L/W TROF IMPINGING ON THE REGION FROM THE PLAINS AS WELL
AS MID/UPPER LEVEL JET SUPPORT TO DRIVE MORE OF AN ORGANIZED SEVERE
CONVECTIVE EVENT IN PORTIONS OF THE AREA IF WE CAN GET THE MLCAPE
BUILD UP TO 3-4K J/KG.
MONDAY THROUGH TUESDAY...MEDIUM RANGE SOLUTIONS CONTINUE TO SUGGEST
A PATTERN SWITCH WITH CUT-OFF UPPER LOW ROLLING ACRS THE NORTHERN
PLAINS/FAR SOUTH CENTRAL CANADA AND UPPER L/W TROF ENGULFS THE
UPPER MIDWEST ALLOWING COOL DUMP INTO THE NORTHWESTERN GRT LKS
EARLY NEXT WEEK. WILL HAVE TO WALK OUT SOME MORNING SHOWERS AND
STORMS MONDAY MORNING...THEN SOMEWHAT COOLER WX REGIME WITH SCTRD
INSTABILITY SHOWERS POSSIBLE FOR TUE. SINGLE DIGIT H85 MB TEMPS AND
COLD CORE NATURE OF UPPER TROF SUGGEST HIGHS ONLY IN THE 60S BY TUE
WITH SCTRD SHOWERS MORE PREVALENT NORTH OF I80 CLOSER TO UPPER LOW
CENTER.
WEDNESDAY AND THURSDAY...SLOWLY PASSING L/W TROF SUGGESTS WED TO BE
CHARACTERIZED BY BELOW NORMAL TEMPS/LOW TO MID 60S/ AND MORE
SHOWERS...WHILE RATHER SHARP UPPER RIDGE UPSTREAM FINALLY LEANS
ACRS THE MID AND UPPER MS RVR VALLEY REGIONS BY THU FOR DRY AND
THERMALLY MODERATING WX.
12
&&
.AVIATION...
VFR CONDITIONS NORTH OF STORM CLUSTERS IN VCNTY OF CID AND DBQ FOR
THE REST OF THE NIGHT INTO FRI MORNING. AT MLI AND BRL...MVFR TO
IFR CONDITIONS TO CONTINUE WITH PASSING THUNDERSTORMS THROUGH AT
LEAST 12Z FRI WITH HEAVY RAIN AND VSBYS TEMPORARILY REDUCED TO
UNDER A MILE AT TIMES. AFTER MORNING STORM CLUSTER MOVES OUT...VFR
CONDITIONS FOR MUCH OF THE TERMINAL AREAS THROUGH LATE AFTERNOON
BEFORE AND ANOTHER ROUND OF STORMS POSSIBLE. THE NEW STORM
DEVELOPMENT IS EXPECTED IN THE VICINITY OF A BOUNDARY LATE FRI
AFTERNOON AND EVENING...BUT TIMING AND AND MORE DEFINED LOCATION
IS STILL UNDETERMINED AS IT DEPENDS ON THE OVERNIGHT CONVECTION
THAT IS ONGOING.
&&
.HYDROLOGY...
THE PAST WEEKS WORTH OF RAINFALL...WHICH AVERAGED 1 TO 3 INCHES HAS
MOISTENED DRY SOILS IN SOME LOCATIONS...WHILE SATURATING IT IN
OTHERS. FLASH FLOODING IS A THREAT FROM TRAINING STORMS.
AN ACTIVE WEATHER PATTERN IS EXPECTED OVER THE NEXT 4 DAYS WITH
SEVERAL MORE CHANCES FOR RAIN THAT MAY BE HEAVY. THE IMPACTS OF RAIN
ON FLASH FLOODING WILL BE HIGHLY VARIABLE...BUT ARE POSSIBLE IN MOST
OF THE REGION. TRIBUTARY RIVER FLOODING IS A STRONG POSSIBILITY
IN THIS WET WEATHER PATTERN.
LATEST ROUNDS OF HEAVY RAIN WILL OCCUR THIS MORNING SOUTH OF I-80
AND AGAIN POSSIBLY THIS EVENING/OVERNIGHT. DEPENDING UPON RAINFALL
AMOUNTS AND WHERE IT FALLS TONIGHT...THERE IS A REASONABLY GOOD
CHANCE OF MINOR FLOODING ON SOME AREA RIVERS. SUBSEQUENT RAIN
EVENTS STARTING LATE SATURDAY/SATURDAY NIGHT WILL BECOME MORE
IMPORTANT AND WILL INCREASE THE CHANCES FOR MORE SIGNIFICANT RISES
DEVELOPING ON AREA RIVERS. THE LOCATION FOR HEAVIEST RAINFALL WHEN
KNOWN...WILL LIKELY BE PLACED INTO A FLOOD WATCH.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR DES MOINES-
HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-MUSCATINE-SCOTT-VAN
BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR BUREAU-HANCOCK-
HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-
WARREN.
MO...FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR CLARK-SCOTLAND.
&&
HAASE/12Hazardous weather outlook, May 4, 4:22 AM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 422 AM CDT FRI MAY 4 2012 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-050930- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 422 AM CDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS MAY PRODUCE HAIL UP TO QUARTER SIZE AND HEAVY RAINFALL EARLY THIS MORNING IN EXTREME SOUTHEAST IOWA...WESTERN ILLINOIS AND EXTREME NORTHEAST MISSOURI. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT FOR THE ENTIRE OUTLOOK AREA. STRONG TO SEVERE THUNDERSTORMS SHOULD REDEVELOP LATER THIS AFTERNOON AND CONTINUE INTO TONIGHT. THESE STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS ALONG WITH TORRENTIAL RAINS THAT MAY CAUSE FLASH FLOODING. THE GREATEST FLASH FLOOD THREAT WILL BE AREAS THAT RECEIVED HEAVY RAINFALL LAST NIGHT WHERE SOILS ARE COMPLETELY SATURATED. ANOTHER FLASH FLOOD WATCH MAY BE NEEDED FOR LATER TODAY AND TONIGHT ONCE IT IS DETERMINED WHERE THE STRONGER STORMS WILL DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY THROUGH EARLY MONDAY...THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE PERIOD. SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE SATURDAY NIGHT AND AGAIN SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. THE BEST CHANCE FOR THUNDERSTORMS SATURDAY NIGHT WILL BE WEST OF THE MISSISSIPPI RIVER. THE ENTIRE AREA MAY BE AT RISK FOR SEVERE STORMS SUNDAY AFTERNOON AND NIGHT. THERE WILL CONTINUE TO BE A THREAT OF FLASH FLOODING FROM LARGE THUNDERSTORM COMPLEXES WITH HEAVY RAINFALL SATURDAY THROUGH EARLY MONDAY MORNING. WITH THESE OCCASIONAL ROUNDS OF HEAVY RAINFALL AND SATURATED SOIL...THE SUBSEQUENT RUN OFF MAY LEAD TO RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND INTO TONIGHT...AND AGAIN OVER THE WEEKEND. HAASE/12
In the hours before
Local storm report, May 4, 7:20 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
720 AM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM HEAVY RAIN 4 E WHAT CHEER 41.41N 92.28W
05/04/2012 M1.10 INCH KEOKUK IA TRAINED SPOTTER
24HR TOTAL SOME AREAS OF FLASH FLOODING OVERNIGHT.
&&
TEOLocal storm report, May 4, 7:21 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
721 AM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HEAVY RAIN 5 E CANTRIL 40.64N 91.98W
05/04/2012 M2.50 INCH VAN BUREN IA TRAINED SPOTTER
STILL RAINING
&&
TEOLocal storm report, May 4, 7:32 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
732 AM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 AM HEAVY RAIN 4 N COTTER 41.35N 91.47W
05/04/2012 M2.50 INCH LOUISA IA TRAINED SPOTTER
TOTAL FROM 7PM LAST NIGHT TO 7AM THIS MORNING
&&
TEOLocal storm report, May 4, 8:29 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
829 AM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 AM HEAVY RAIN 2 NE FORT MADISON 40.64N 91.33W
05/04/2012 M2.50 INCH LEE IA TRAINED SPOTTER
TOTAL SO FAR
&&
TEOLocal storm report, May 4, 8:35 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
835 AM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM HEAVY RAIN SSW LONE TREE 41.48N 91.43W
05/04/2012 M1.00 INCH JOHNSON IA TRAINED SPOTTER
FROM 3AM TO 6AM
&&
TEOLocal storm report, May 4, 8:39 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
839 AM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM HEAVY RAIN 1 ESE WASHINGTON 41.30N 91.68W
05/04/2012 M4.72 INCH WASHINGTON IA TRAINED SPOTTER
STORM TOTAL SINCE LAST NIGHT 1.60 FOR THIS MORNINGS
STORMS
&&
TEOThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 11:59 PM CDT | Flash Flood Watch | DVN | Clark, Scotland | 9 hr |
| May 4, 2:26 AM CDT | Special Weather Statement | DVN | Clark, Scotland | 49 min |
| May 4, 2:40 AM CDT | Flash Flood Warning | DVN | Clark, Scotland | 6 hr |
| May 4, 3:07 AM CDT | Severe Thunderstorm Warning | DVN | Clark | 38 min |
| May 4, 8:21 AM CDT | River Flood Warning | DVN | Clark | 48 hr |
| May 4, 3:31 PM CDT | Flash Flood Watch | DVN | Clark, Scotland | 11 hr |
Nearby
Areal Flood Warnings in Missouri, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.